The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Properties of trajectories of a multifractional Rosenblatt process

Author: Georgiĭ Shevchenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 83 (2010).
Journal: Theor. Probability and Math. Statist. 83 (2011), 163-173
MSC (2010): Primary 60G22; Secondary 60J55, 60B10
Published electronically: February 2, 2012
MathSciNet review: 2768856
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Rosenblatt process and its multifractional counterpart are considered. For a multifractional Rosenblatt process, we investigate the local properties of its trajectories, namely the continuity and localizability. We prove the existence of square integrable local times for both processes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G22, 60J55, 60B10

Retrieve articles in all journals with MSC (2010): 60G22, 60J55, 60B10

Additional Information

Georgiĭ Shevchenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine

Keywords: Rosenblatt process, multiple stochastic integral, local time, localizability, fractional Brownian motion
Received by editor(s): August 28, 2010
Published electronically: February 2, 2012
Additional Notes: The author is grateful to the European Commission for a support in the framework of the program “Marie Curie Actions”, Grant # PIRSES-GA-2008-230804
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society